# SDR TSAA0780022

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 22,252 hours, 5,875 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: GP043102
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 473 OAK-OGG, AFTER PUSH-BACK WHEN THE NR 1 ENGINE START SWITCH WAS PLACED IN THE GROUND POSITION, THE SWITCH DID NOT LOCK IN POSITION.  THE CREW DECIDED TO RETURN TO THE GATE.  MAINTENANCE PERFORMED FIM TASK 80-07-00 AND STARTED ENGINE WITH NO FAULTS FOUND.  START SWITCH OPERATED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE.
